Mathematica Moravica, Vol. 21, No. 1 (2017)


Silvestru Sever Dragomir
Čebyšev's type inequalities for positive linear maps of selfadjoint operators in Hilbert spaces
Mathematica Moravica, Vol. 21, No. 1 (2017), 1–15.
Download PDF file: (453kB)

F.G. Mukhamadiev
Some topological properties of the spaces expX, λX and NX
Mathematica Moravica, Vol. 21, No. 1 (2017), 17–25.
Download PDF file: (424kB)

Ramazan Ekmekçi and Rıza Ertürk
Q-Convergence in graded ditopological texture spaces
Mathematica Moravica, Vol. 21, No. 1 (2017), 27–36.
Download PDF file: (424kB)

Nguyen Trung Hieu and Huynh Ngoc Cam
A fixed point theorem for (μ,ψ)-generalized f-weakly contractive mappings in partially ordered 2-metric spaces
Mathematica Moravica, Vol. 21, No. 1 (2017), 37–50.
Download PDF file: (458kB)

Saurabh Porwal and Divesh Srivastava
Harmonic starlikeness and convexity of integral operators generated by Poisson distribution series
Mathematica Moravica, Vol. 21, No. 1 (2017), 51–60.
Download PDF file: (463kB)

Vijay Kumar Bhat
On (σ,δ) – (S,1) rings and their extensions
Mathematica Moravica, Vol. 21, No. 1 (2017), 61–68.
Download PDF file: (434kB)

S.V. Mihovski
Reduced and irreducible simple algebraic extensions of commutative rings
Mathematica Moravica, Vol. 21, No. 1 (2017), 69–86.
Download PDF file: (470kB)

Burcu Nişancı Türkmen
A generalization of modules with the property (P*)
Mathematica Moravica, Vol. 21, No. 1 (2017), 87–94.
Download PDF file: (466kB)

Hami Gündoğdu and Ömer Faruk Gözükızıl
Solving Benjamin-Bona-Mahony equation by using the sn-ns method and the tanh-coth method
Mathematica Moravica, Vol. 21, No. 1 (2017), 95–103.
Download PDF file: (426kB)

Abdullah Akkurt and Hüseyin Yıldırım
On Hermite-Hadamard-Fejér type inequalities for convex functions via fractional integrals
Mathematica Moravica, Vol. 21, No. 1 (2017), 105–123.
Download PDF file: (460kB)

S. A. M. Mohsenialhosseini
Approximate fixed point theorems of cyclical contraction mapping
Mathematica Moravica, Vol. 21, No. 1 (2017), 125–137.
Download PDF file: (461kB)

Muhammad Nazam, Muhammad Arshad, Stojan Radenović, Duran Turkoglu and Vildan Öztürk
Some fixed point results for dual contractions of rational type
Mathematica Moravica, Vol. 21, No. 1 (2017), 139–151.
Download PDF file: (462kB)